Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Diagnosed with enlarged prostate. Developed burning sensation after urination and full feeling in rectum. Prostate cancer?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
I'm 63, have enlarged prostate diagnosed by nocturia, DRE and PSA TEST 6 months age. I have now developed a slight burning sensation after urination (sometimes) and also a full feeling in my front rectum. I'm worried it indicates prostatic cancer.
Thanks. Joe Curran
Posted Tue, 6 Aug 2013 in Cancer
Answered by Dr. Grzegorz Stanko 44 minutes later

Thank you for the query.

Burning after urinating and pain around the anus is quite often symptom of prostate inflammation. You may also suffer from frequent urinating and blood in the urine can appear.
Please note that prostate cancer usually does not cause any pain at all. The pain appears when bones metastases appear. So you should not be worried about a cancer.
Your symptoms may also indicate urinary bladder infection or urethra infection.

I suggest you to visit your doctor and have urine analysis, blood work and PSA level checked. You should also consult urologist and have rectal examination done and transrectal ultrasound if necessary.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor